MIA cover

Mathematical Inequalities & Applications

Volume: 14

Year: 2011


Issue: 1 (January, 2011)
Article number / DOI Authors / Title Pages Abstract Article
14-01 Chi-Tung Chang, Jin-Wen Lan, Kuo-Zhong Wang: A new generalization of Hardy-Hilbert's inequality with non-homogeneous kernel 1–11 View View
14-02 Iwona Tyrala: A characterization of the sine function by functional inequalities 13–33 View View
14-03 Rico Zacher: The Harnack inequality for the Riemann-Liouville fractional derivation operator 35–43 View View
14-04 G.R. Adilov: Increasing co-radiant functions and Hermite-Hadamard type inequalities 45–60 View View
14-05 Wei Chen, Peide Liu: Weighted mixed norm inequalities in martingale spaces 61–71 View View
14-06 Bai-Ni Guo, Feng Qi: An alternative proof of Elezović-Giordano-Pečarić's theorem 73–78 View View
14-07 Başak Karpuz, Umut Mutlu Özkan: Some generalizations for Opial's inequality involving several functions and their derivatives of arbitrary order on arbitrary time scales 79–92 View View
14-08 Junfeng Xu, Hongxun Yi, Zhanliang Zhang: Some inequalities of differential polynomials II 93–100 View View
14-09 Gergely Mádi-Nagy, András Prékopa: Bounding expectations of functions of random vectors with given marginals and some moments: Applications of the multivariate discrete moment problem 101–122 View View
14-10 Liguang Xu, Fajin Qin: L-operator integro-differential inequality for dissipativity of stochastic integro-differential equations 123–134 View View
14-11 G. A. Muñoz-Fernández, V. M. Sáanchez, J. B. Seoane-Sepúlveda: Lp-analogues of Bernstein and Markov inequalities 135–145 View View
14-12 Ameur Seddik: Closed operator inequalities and open problems 147–154 View View
14-13 Larry Chen, Hung Viet Le: Singular integrals with mixed homogeneity in product spaces 155–172 View View
14-14 J. M. Aldaz, J. Pérez Lázaro: The best constant for the centered maximal operator on radial decreasing functions 173–179 View View
14-15 Tong-Yi Ma, Wei-Dong Wang: On the analog of Shephard problem for the Lp-projection body 181–192 View View
14-16 Barbara Przebieracz: Stability of the Baron-Volkmann functional equations 193–201 View View
14-17 Wei-Cang Wang, Qiao-Hua Yang: Improved Hardy-Sobolev inequalities for radial derivative 203–210 View View
14-18 Said R. Grace, Ravi P. Agarwal, Martin J. Bohner, Donal O'Regan: Philos type criteria for second-order half-linear dynamic equations 211–222 View View
14-19 Xiangling Zhu: Volterra composition operators from weighted-type spaces to Bloch-type spaces and mixed norm spaces 223–233 View View
14-20 Josef Bukac, Tomislav Burić, Neven Elezović: Stirling's formula revisited via some classical and new inequalities 235–245 View View